# SDR VNAA202408080005

- Difficulty date: July 2, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033104
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO FUSELAGE SKIN BETWEEN FS169.00 - FS173.00 & BL0.0 - LBL7.5.   LIGHTNING STRIKE TO FUSELAGE SKIN BETWEEN FS169.00 - FS173.00 & BL0.0 - LBL7.5 WAS REPAIRED PER REO 690-53-11-1803. REV --
